About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 313782, 6 pages
http://dx.doi.org/10.1155/2013/313782
Research Article

On Fixed Points of -Contractive Multivalued Mappings in Cone Metric Spaces

1Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad 44000, Pakistan

Received 10 July 2013; Revised 13 September 2013; Accepted 19 September 2013

Academic Editor: Salvador Romaguera

Copyright © 2013 Marwan Amin Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007.
  2. Sh. Rezapour and R. Hamlbarani, “Some notes on the paper ‘Cone metric spaces and fixed point theorems of contractive mappings’,” Journal of Mathematical Analysis and Applications, vol. 345, pp. 719–724, 2008.
  3. S. Jankovi, Z. Kadelburg, and S. Radenovi, “On cone metric spaces: a survey,” Nonlinear Analysis, Theory, Methods & Applications, vol. 74, no. 7, pp. 2591–2601, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Azam and N. Mehmood, “Multivalued fixed point theorems in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 184, 2013. View at Publisher · View at Google Scholar
  5. S. H. Cho and J. S. Bae, “Fixed point theorems for multi-valued maps in cone metric spaces,” Fixed Point Theory and Applications, vol. 2011, p. 87, 2011. View at Publisher · View at Google Scholar
  6. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar
  7. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorem for α-ψ contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, pp. 2154–2165, 2012.
  8. E. Karapinar, P. Kumam, and P. Salimi, “On α-ψ-Meir-Keeler contractive mappings,” Fixed Point Theory and Applications, vol. 2013, p. 94, 2013. View at Publisher · View at Google Scholar
  9. M. Arshad and J. Ahmad, “On multivalued contractions in cone metric spaces without normality,” The Scientific World Journal, vol. 2013, Article ID 481601, 3 pages, 2013. View at Publisher · View at Google Scholar
  10. H. Aydi, “A common fixed point result for a ψ,φ-weak contractive condition type,” Journal of Applied Mathematics & Informatics, vol. 30, pp. 809–820, 2012.
  11. A. Azam and M. Arshad, “Fixed points of a sequence of locally contractive multivalued maps,” Computers and Mathematics with Applications, vol. 57, no. 1, pp. 96–100, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. I. Beg and A. Azam, “Fixed points of asymptotically regular multivalued mappings,” Journal of the Australian Mathematical Society A, vol. 53, no. 3, pp. 313–326, 1992. View at Publisher · View at Google Scholar
  13. C.-M. Chen, “Fixed point theorems for ψ-contractive mappings in ordered metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 756453, 107 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. C.-M. Chen and T.-H. Chang, “Common fixed point theorems for a weaker Meir-Keeler type function in cone metric spaces,” Applied Mathematics Letters, vol. 23, no. 11, pp. 1336–1341, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. C. Di Bari and P. Vetro, “φ-pairs and common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 57, no. 2, pp. 279–285, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. W.-S. Du, “New cone fixed point theorems for nonlinear multivalued maps with their applications,” Applied Mathematics Letters, vol. 24, no. 2, pp. 172–178, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. H. Lakzian, H. Aydi, and B. E. Rhoades:, “Fixed points for φ,ψ,p-weakly contractive mappings in metric spaces with ω-distance,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 6777–6782, 2013. View at Publisher · View at Google Scholar
  18. E. Karapinar and B. Samet, “Generalized α-ψ contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at Publisher · View at Google Scholar
  19. P. Vetro, “Common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 56, no. 3, pp. 464–468, 2007. View at Publisher · View at Google Scholar
  20. J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of α-ψ-contractive multifunctions,” Fixed Point Theory and Applications, vol. 2012, p. 212, 2012. View at Publisher · View at Google Scholar
  21. M. U. Ali and T. Kamran, “On (*-ψ)-contractive multi-valued mappings,” Fixed Point Theory and Applications, vol. 2013, p. 137, 2013. View at Publisher · View at Google Scholar
  22. B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of α-ψ-Ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, p. 24, 2013.
  23. P. Salimi, A. Latif, and N. Hussain, “Modified α-ψ-contractive mappings with applications,” Fixed Point Theory and Applications, vol. 2013, article 151, 2013.
  24. C. Di Bari and P. Vetro, “Weakly φ-pairs and common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 58, no. 1, pp. 125–132, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.